By Topic

On the existence of solutions to coupled matrix Riccati differential equations in linear quadratic Nash games

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
G. Papavassilopoulos ; University of Illinois, Urbana, IL, USA ; J. Cruz

Sufficient conditions for the existence of closed-loop linear Nash strategies for a linear quadratic game are derived through use of diffrential inequalities.

Published in:

IEEE Transactions on Automatic Control  (Volume:24 ,  Issue: 1 )